Suivre
Jonathan Novak
Jonathan Novak
Adresse e-mail validée de ucsd.edu - Page d'accueil
Titre
Citée par
Citée par
Année
Monotone Hurwitz numbers and the HCIZ integral
IP Goulden, M Guay-Paquet, J Novak
Annales Mathématiques Blaise Pascal 21, 71-89, 2014
1192014
Jucys–Murphy elements and unitary matrix integrals
S Matsumoto, J Novak
International Mathematics Research Notices 2013 (2), 362-397, 2013
732013
Monotone Hurwitz numbers in genus zero
IP Goulden, M Guay-Paquet, J Novak
Canad. J. Math. 65 (2013), 1020-1042, 2012
592012
Jucys-Murphy elements and the Weingarten function
J Novak
Banach Center Publications 89, 231-235, 2010
54*2010
Polynomiality of monotone Hurwitz numbers in higher genera
IP Goulden, M Guay-Paquet, J Novak
Advances in Mathematics 238, 1-23, 2013
482013
The weingarten calculus
B Collins, S Matsumoto, J Novak
arXiv preprint arXiv:2109.14890, 2022
442022
Asymptotics of unitary multimatrix models: the Schwinger–Dyson lattice and topological recursion
A Guionnet, J Novak
Journal of Functional Analysis 268 (10), 2851-2905, 2015
432015
Three lectures on free probability
J Novak
Random matrix theory, interacting particle systems, and integrable systems …, 2014
342014
What is a free cumulant
J Novak, P Sniady
Notices of the AMS 58 (2), 300-301, 2011
312011
Truncations of random unitary matrices and Young tableaux
J Novak
Electronic Journal of Combinatorics 14 (2007), R21., 2006
292006
Toda equations and piecewise polynomiality for mixed double Hurwitz numbers
IP Goulden, M Guay-Paquet, J Novak
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 12, 040, 2016
282016
Lozenge Tilings and Hurwitz Numbers
J Novak
Journal of Statistical Physics 161 (2015), 509-517., 2014
262014
Polya's random walk theorem
J Novak
The American Mathematical Monthly 121 (8), 711-716, 2014
212014
Unitary matrix integrals, primitive factorizations, and Jucys-Murphy elements
S Matsumoto, J Novak
Discrete Mathematics & Theoretical Computer Science, 2010
20*2010
On the complex asymptotics of the HCIZ and BGW integrals
J Novak
arXiv preprint arXiv:2006.04304, 2020
192020
Vicious walkers and random contraction matrices
J Novak
International Mathematics Research Notices 2009 (17), 3310-3327, 2009
142009
On the convergence of monotone Hurwitz generating functions
IP Goulden, M Guay-Paquet, J Novak
Annals of Combinatorics 21, 73-81, 2017
122017
Semiclassical asymptotics of tensor products and quantum random matrices
B Collins, J Novak, P Śniady
Selecta Mathematica 24, 2571-2623, 2018
92018
A moment method for invariant ensembles
S Matsumoto, J Novak
Electronic Research Announcements 25, 2018
62018
An asymptotic version of a theorem of Knuth
J Novak
Advances in Applied Mathematics 47 (1), 49-56, 2011
62011
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20